Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
Corrigendum to the article The simplicial boundary of a CAT(0) cube complex

Mark F Hagen

Algebraic & Geometric Topology 18 (2018) 1251–1256

Correction to Algebraic & Geometric Topology 13:3 (2013) 1299–1367

Abstract

We correct Theorem 3.10 of [Algebr. Geom. Topol. 13 (2013) 1299–1367] in the infinite-dimensional case. No correction is needed in the finite-dimensional case.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 34.230.84.215 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
CAT(0) cube complex, simplicial boundary
Mathematical Subject Classification 2010
Primary: 20F65
References
Publication
Received: 2 February 2017
Accepted: 14 September 2017
Published: 12 March 2018
Authors
Mark F Hagen
School of Mathematics
University of Bristol
Bristol
United Kingdom